... this usual?
I had and still have nasal symptoms that came on when I used Myrbetriq, a very direct time correlation. I stopped, over 3 months ago but the symptoms remain. Long story but this drug was the only change that can be attributed to the condition. I finally went to a Nose/Ear/Throat specialist 4 weeks ago, he prescribed Dymista Nasal spray--no change. No consistent environmental changes during these many months and living location have changed enough to rule out other causes. I have also tried a 6 week elimination diet with no changes in condition. Wondering if your condition improved and if not if you have received any other advise. When I mention Myrbetriq and the condition to my primary doctor, my urologist and now the Nose/Ear/Thr. doctor, no one seems to feel there is a link. HELP.
- Myrbetriq Information for Consumers
- Myrbetriq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 21 Dec 2015 • 1 answer
Posted 13 Jan 2017 • 0 answers
Posted 22 Apr 2018 • 0 answers